International Journal of Scientific and Research Publications

Home
About Us
Editorial Board

Online Publication

Review Process
Publication Ethics

Call For Papers

Call for Research Paper

Authors

Online Submission
Paper Submission Guidelines
Online Publication Charge
Print Publication Charge
How to publish research paper
Publication Certificate
Research Catalogue
Resources
FAQs

Reviewer

Join Reviewer Panel
Reviewer Guidelines

IJSRP Publications

E-Journal
Print Journal

Downloads

IJSRP Paper Format
Instructions

Contact Us

Feedback Form
Contact Us
Site Map

IJSRP, Volume 11, Issue 1, January 2021 Edition [ISSN 2250-3153]



      Shah Fahed, Muhammad Asif, Muhammad Umair

Abstract: In our paper, motivated by the extended b-metric space’s concept, we prove two main results regarding fixed point theorems in extended b-metric spaces which holds true for both linear and non-linear contraction mappings. H. Aydi and S. Czerwik worked and showed that the results in generalized b-metric spaces hold true for Linear-Quasi and Non-Linear Contractions.

[Reference this Paper]   [BACK]

Ooops! It appears you don't have a PDF plugin for this barrPostingser. you can click here to download the PDF file.

Reference this Research Paper (copy & paste below code):

Shah Fahed, Muhammad Asif, Muhammad Umair (2021); Extension Of Fixed-Point Theorems In Extended B-Metric Spaces; International Journal of Scientific and Research Publications (IJSRP) 11(1) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.11.01.2021.p10914

IJSRP PUBLICATIONS

Home

About Us
Editorial Board
Call for Paper

Call for Research Paper
Paper Status
IJSRP Paper Format
Join Us

Download e-journal
Join Forum
Invite Friends
Subscribe
Get Social with Us!



Copyright © 2011-2021, IJSRP Inc., All rights reserved.